TU Darmstadt / ULB / TUbiblio

Electron diffusion length in InGaAs:Zn derived from heterostructure bipolar transistors

Kuphal, E. ; Mause, K. ; Miethe, K. ; Eisenbach, A. ; Fiedler, F. ; Corbet, A. (1995):
Electron diffusion length in InGaAs:Zn derived from heterostructure bipolar transistors.
In: Solid state electronics, 38 (4), pp. 795-799. Elsevier, e-ISSN 1879-2405,
DOI: 10.1016/0038-1101(94)00182-F,
[Article]

Item Type: Article
Erschienen: 1995
Creators: Kuphal, E. ; Mause, K. ; Miethe, K. ; Eisenbach, A. ; Fiedler, F. ; Corbet, A.
Title: Electron diffusion length in InGaAs:Zn derived from heterostructure bipolar transistors
Language: English
Journal or Publication Title: Solid state electronics
Journal volume: 38
Number: 4
Publisher: Elsevier
Divisions: 18 Department of Electrical Engineering and Information Technology
Date Deposited: 19 Nov 2008 15:58
DOI: 10.1016/0038-1101(94)00182-F
License: [undefiniert]
Export:
Suche nach Titel in: TUfind oder in Google
Send an inquiry Send an inquiry

Options (only for editors)
Show editorial Details Show editorial Details